Ahlfors problem on the continuation of quasi-conformal mappings and the quasi-conformal equivalence domains to a ball
Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1025-1028
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_5_a2,
author = {A. P. Kopylov},
title = {Ahlfors problem on the continuation of quasi-conformal mappings and the quasi-conformal equivalence domains to a ball},
journal = {Doklady Akademii Nauk},
pages = {1025--1028},
year = {1976},
volume = {230},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a2/}
}
TY - JOUR AU - A. P. Kopylov TI - Ahlfors problem on the continuation of quasi-conformal mappings and the quasi-conformal equivalence domains to a ball JO - Doklady Akademii Nauk PY - 1976 SP - 1025 EP - 1028 VL - 230 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a2/ LA - ru ID - DAN_1976_230_5_a2 ER -
A. P. Kopylov. Ahlfors problem on the continuation of quasi-conformal mappings and the quasi-conformal equivalence domains to a ball. Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1025-1028. http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a2/